# SDR AALA202310064507

- Difficulty date: September 24, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 35,161 hours, 14,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION UPPER CHORD OF FLOORBEAM LOCATED AT BS 986.5, LBL 45. REPAIRED CHORD PER SRM 53-70-51-2R, REPAIR 6 ALTERNATIVE 4
